# SDR UPS803124

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Intermittent
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AT 230 KNOTS ON CLIMBOUT, GOT A FLICKERING THEN STEADY DOOR NOT LATCHED LIGHT.  COMPLIED WITH QRH CHECKLIST.  LIGHT WENT OUT AFTER GEAR WAS CYCLED.  FOUND LT UPLATCH SWITCH INTERMITTENT.  REPLACED DOOR SWITCH PER MM 32-31-04.
